My Colitis Is Better But My Hair is Falling Out
So now I am doing much better UC wise.
My tummy is so much better. I am on Imuran and Remicade only now. Now, my side effects from these meds seem to be coming out within the last couple weeks. All of my hair is falling out, big time! My hair is thin anyway and now I get huge clumps of hair out in the shower, on my pillow, etc. I also feel like I want to vomit throughout the day. And right after I get my remicade infusion, I get an odd painful bump on my arm for about a week. Last thing, I am sooo tired. Not sure if it’s these medications or if it’s from tapering off the prednizone, but I can’t seem to make it through a day without a nap of 2 or more hours. So at one end I am so grateful to be feeling better but then again I hate these scary drugs and side effects. I go tomorrow morning to GI and will discuss it with him but I wonder if he will change the medications or if I just have to deal with it.
I need words of encouragement! I am feeling so down, these drugs make me feel not only bad but ugly! First I am swelled up from prednizone and now going bald! I feel I am in a constant struggle with this disease, switching one issue for another. Ugh just having a down month everyone. Thanks for hearing me vent.
Just as a note, I am bad about food, I’m a thin person but can eat a lot and use food as a comfort, so I have issues with trying to accept a diet even though I know food makes my disease worse. I feel like changing my eating is harder than quitting smoking! (Which I have also done!) So I feel like it’s my fault I have to take these drugs and whatnot but it’s not enough to make me change my eating habits. Sigh.
Remicade, going on my 4th infusion this month
Hi! My name is Kimberly and I was diagnosed in 2001. I have a great husband and wonderful daughter, 20 months old, along with a doberman and miniature pinscher.